# SDR UALA2009071402068

- Difficulty date: July 13, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 35,434 hours, 9,456 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Burned Out
- Location: Fire Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FIRE HANDLE NEEDS RELAMP TOP PART OF HANDLE NOT ILLUMINATED.  RELAMPED, CHECKS OKAY.
